- Volume 15, Number 4 (2009), 1036-1056.
Asymptotic optimal designs under long-range dependence error structure
We discuss the optimal design problem in regression models with long-range dependence error structure. Asymptotic optimal designs are derived and it is demonstrated that these designs depend only indirectly on the correlation function. Several examples are investigated to illustrate the theory. Finally, the optimal designs are compared with asymptotic optimal designs which were derived by Bickel and Herzberg [Ann. Statist. 7 (1979) 77–95] for regression models with short-range dependent error.
Bernoulli, Volume 15, Number 4 (2009), 1036-1056.
First available in Project Euclid: 8 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dette, Holger; Leonenko, Nikolai; Pepelyshev, Andrey; Zhigljavsky, Anatoly. Asymptotic optimal designs under long-range dependence error structure. Bernoulli 15 (2009), no. 4, 1036--1056. doi:10.3150/09-BEJ185. https://projecteuclid.org/euclid.bj/1262962225